Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Modules without invariant basis number


Author: W. G. Leavitt
Journal: Proc. Amer. Math. Soc. 8 (1957), 322-328
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083986-1
MathSciNet review: 0083986
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083986-1
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society